Irregular convergence of mild solutions of semilinear equations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BOBROWSKI, Adam, Markus KUNZE, 2019. Irregular convergence of mild solutions of semilinear equations. In: Journal of Mathematical Analysis and Applications. 472(2), pp. 1401-1419. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2018.11.082

@article{Bobrowski2019-04Irreg-44897, title={Irregular convergence of mild solutions of semilinear equations}, year={2019}, doi={10.1016/j.jmaa.2018.11.082}, number={2}, volume={472}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={1401--1419}, author={Bobrowski, Adam and Kunze, Markus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/44897"> <dc:contributor>Kunze, Markus</dc:contributor> <dcterms:issued>2019-04</dcterms:issued> <dcterms:abstract xml:lang="eng">We prove that even irregular convergence of semigroups of operators implies similar convergence of mild solutions of the related semi-linear equations with Lipschitz continuous nonlinearity. This result is then applied to three models originating from mathematical biology: shadow systems, diffusions on thin layers, and dynamics of neurotransmitters.</dcterms:abstract> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/44897"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Kunze, Markus</dc:creator> <dc:creator>Bobrowski, Adam</dc:creator> <dc:language>eng</dc:language> <dcterms:title>Irregular convergence of mild solutions of semilinear equations</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-02-07T10:27:25Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Bobrowski, Adam</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-02-07T10:27:25Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto